Surface fluctuations and criticality in a class of one-dimensional sandpile models.

Published

Journal Article

Full Text

Duke Authors

Cited Authors

  • Krug, J; Socolar, JE; Grinstein, G

Published Date

  • October 1992

Published In

Volume / Issue

  • 46 / 8

Start / End Page

  • R4479 - R4482

PubMed ID

  • 9908766

Pubmed Central ID

  • 9908766

Electronic International Standard Serial Number (EISSN)

  • 1094-1622

International Standard Serial Number (ISSN)

  • 1050-2947

Digital Object Identifier (DOI)

  • 10.1103/physreva.46.r4479

Language

  • eng